# SDR SWAA031703

- Difficulty date: July 30, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N329SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23693
- Aircraft time: 51,261 hours, 48,757 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6573732
- Condition: Delaminated
- Location: Outbd Fore Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND LT OUTBD T/E FORE FLAP DELAMINATED ON UPPER SURFACE.  REMOVED AND REPLACED LT OUTBD T/E FORE FLAP PER MM.
